Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of the second dual of $ C\sb 0(S,A)$


Authors: Stephen T. L. Choy and James C. S. Wong
Journal: Proc. Amer. Math. Soc. 120 (1994), 203-211
MSC: Primary 46E40; Secondary 46G99, 46J10
MathSciNet review: 1163330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a locally compact Hausdorff space, and let $ A$ be a Banach space. The space of the continuous functions from $ S$ to $ A$ vanishing at infinity is denoted by $ {C_0}(S,A)$. Let $ MW(S,{A^{\ast}})$ be the space of the representing measures of all the bounded linear functionals on $ {C_0}(S,A)$. For $ \mu \in MW(S,{A^{\ast}})$ let

$\displaystyle {L_\infty }(\vert\mu \vert,{A^{{\ast}{\ast}}},{A^{\ast}}) = \{ f:... ...){x^{\ast}} \in {L_\infty }(\vert\mu \vert)\forall {x^{\ast}} \in {A^{\ast}}\}.$

The second dual of $ {C_0}(S,A)$ is characterized in the general case by means of certain elements in the product linear space $ \prod {\{ {L_\infty }(\vert\mu \vert,{A^{{\ast}{\ast}}},{A^{\ast}}):\mu \in MW(S,{A^{\ast}})\} } $.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46G99, 46J10

Retrieve articles in all journals with MSC: 46E40, 46G99, 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1163330-1
PII: S 0002-9939(1994)1163330-1
Keywords: Second dual, vector-valued function space, Bochner integrable functions
Article copyright: © Copyright 1994 American Mathematical Society